# SDR SWAA2013012111629

- Difficulty date: January 3, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 5673720
- Condition: Debonded
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SPOILER OUTBOARD HINGE OUTBOARD HORSE SHOE SEAL DISBONDED.  REMOVED AND REPLACED NR 8 SPOILER OUTBOARD HINGE OUTBOARD HORSE SHOE SEAL IAW AMM 27-61-11-404-010 E4D.
